Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Triple-Systems as Transformations, and Their Paths Among Triads

H. S. White
Transactions of the American Mathematical Society
Vol. 14, No. 1 (Jan., 1913), pp. 6-13
DOI: 10.2307/1988765
Stable URL: http://www.jstor.org/stable/1988765
Page Count: 8
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.